# SDR UIEA2019020503111

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-SKIN R/H WING INBOARD MMID FLAP,OUTBD T/E LOWER SURFACE,WBL 430.( 1.CUT OUT THE CRACK MATERIAL AND CLEAN MEASURE THE DAMAGE AREA (L=2.5",W+0.75",12.5" FROM AFT EDGE AT R/H WING INBD MID FLAP OUTBD T/E LWR SURFACE,WBL 430).BOND 4 REPAIRS PLIES (L=6.5",W=5.5")USE FIBERGLASS REPAIR WITH FILM AFHESIVE CURE AT 260DEG. FOR 130 MINUTES AND MAINTAIN A MINIMUM VACCUM PRESSURE AT 22 IN/HG I.A.W. B747-400F SRM 57-53-01-2R-1 REFER TO SRM 51-40-07-0G-0 REV84 2.CHECK CONDITION WAS SATISFACTORY. )
